miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bäcklund transformations and non-abelian nonlinear evolution equations: A novel bäcklund chart
Dipartimento “Scienze di Base e Applicate per l’Ingegneria”, Sapienza - Università di Roma, 16, Via A. Scarpa, Rome, Italy; I.N.F.N. - Sez. Roma1, Gr. IV - Mathematical Methods in NonLinear Physics, Rome, Italy .
Dipartimento “Scienze di Base e Applicate per l’Ingegneria”, Sapienza - Università di Roma, 16, Via A. Scarpa, Rome, Italy.
Mid Sweden University, Faculty of Science, Technology and Media, Department of Science Education and Mathematics. Instytut Matematyki, Uniwersytet Jana Kochanowskiego w Kielcach, Poland.
2016 (English)In: SIGMA. Symmetry, Integrability and Geometry, ISSN 1815-0659, E-ISSN 1815-0659, Vol. 12, 087Article in journal (Refereed) Published
Abstract [en]

Classes of third order non-Abelian evolution equations linked to that of Korteweg-de Vries-type are investigated and their connections represented in a non-commutative Bäcklund chart, generalizing results in [Fuchssteiner B., Carillo S., Phys. A 154 (1989), 467-510]. The recursion operators are shown to be hereditary, thereby allowing the results to be extended to hierarchies. The present study is devoted to operator nonlinear evolution equations: general results are presented. The implied applications referring to finite-dimensional cases will be considered separately.

Place, publisher, year, edition, pages
2016. Vol. 12, 087
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-28915DOI: 10.3842/SIGMA.2016.087ISI: 000383277400001Scopus ID: 2-s2.0-84986576759OAI: oai:DiVA.org:miun-28915DiVA: diva2:974418
Available from: 2016-09-26 Created: 2016-09-26 Last updated: 2016-10-07Bibliographically approved

Open Access in DiVA

fulltext(507 kB)52 downloads
File information
File name FULLTEXT01.pdfFile size 507 kBChecksum SHA-512
ab8d336f08d50ea5f3b5242504a99e07fb2775ac8977e54fd9f8209afcd9ebe51481dcc03bc075f881d91927a2d96c04f92294d3198bf904f201e55466036f03
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Schiebold, Cornelia
By organisation
Department of Science Education and Mathematics
In the same journal
SIGMA. Symmetry, Integrability and Geometry
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 52 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 58 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf